MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/LT/73MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/LT/73MM; PLATE,FIXATION,BONE
Model Number 02.107.102
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during the open reduction internal fixation left olecranon fracture, the surgeon remarked variable angle locking screw would not lock into the third most proximal hole of variable angle-locking compression plate (va-lcp) olecranon plate.The surgeon left both implants in the patient.There was 5 minutes surgical delay.Patient outcome was good.Concomitant device reported: unknown screwdriver (part# unknown; lot# unknown; quantity: 1).This complaint involves two (2) devices.This report involves one (1) 2.7mm/3.5mm va-lcp proximal olecranon pl 2h/lt/73mm.This is report 1 of 2 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/LT/73MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11219628
Report Number2939274-2021-00429
Device Sequence Number16892755
Product Code HRS
UDI-Device Identifier10886982029249
UDI-Public(01)10886982029249
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.107.102
Device Catalogue Number02.107.102
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2020
Initial Report FDA Received Date01/22/2021
Patient Sequence Number1
Patient Age78 YR